Partial Differential Equations
Biharmonic problem in exterior domains
Comptes Rendus. Mathématique, Volume 338 (2004) no. 2, pp. 121-126.

We study here a biharmonic equation in an exterior domain of n . We give in Lp theory, with 1<p<∞ existence, uniqueness and regularity results.

Nous étudions ici un problème biharmonique dans un ouvert extérieur de n avec n⩾2. Nous donnons des résultats d'existence, d'unicité et de régularité en théorie Lp, avec 1<p<∞.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.10.026
Amrouche, Chérif 1; Fontes, Mathieu 1

1 Laboratoire de mathématiques appliquées, Université de Pau et des Pays de l'Adour, 64000 Pau, France
@article{CRMATH_2004__338_2_121_0,
     author = {Amrouche, Ch\'erif and Fontes, Mathieu},
     title = {Biharmonic problem in exterior domains},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {121--126},
     publisher = {Elsevier},
     volume = {338},
     number = {2},
     year = {2004},
     doi = {10.1016/j.crma.2003.10.026},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.10.026/}
}
TY  - JOUR
AU  - Amrouche, Chérif
AU  - Fontes, Mathieu
TI  - Biharmonic problem in exterior domains
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 121
EP  - 126
VL  - 338
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.10.026/
DO  - 10.1016/j.crma.2003.10.026
LA  - en
ID  - CRMATH_2004__338_2_121_0
ER  - 
%0 Journal Article
%A Amrouche, Chérif
%A Fontes, Mathieu
%T Biharmonic problem in exterior domains
%J Comptes Rendus. Mathématique
%D 2004
%P 121-126
%V 338
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.10.026/
%R 10.1016/j.crma.2003.10.026
%G en
%F CRMATH_2004__338_2_121_0
Amrouche, Chérif; Fontes, Mathieu. Biharmonic problem in exterior domains. Comptes Rendus. Mathématique, Volume 338 (2004) no. 2, pp. 121-126. doi : 10.1016/j.crma.2003.10.026. http://www.numdam.org/articles/10.1016/j.crma.2003.10.026/

[1] Amrouche, C.; Girault, V.; Giroire, J. Weighted Sobolev spaces for Laplace's equation in n , J. Math. Pures Appl., Volume 73 (1994), pp. 579-606

[2] Amrouche, C.; Girault, V.; Giroire, J. Dirichlet and Neumann exterior problems for the n-dimensional Laplace operator. An approach in weighted Sobolev spaces, J. Math. Pures Appl., Volume 76 (1997), pp. 55-81

[3] Lions, J.-L.; Magenes, E. Problemi ai limiti non homogenei (III), Ann. Scuola Norm. Sup. Pisa, Volume 15 (1961), pp. 41-103

[4] Lions, J.-L.; Magenes, E. Problemi ai limiti non homogenei (V), Ann. Scuola Norm. Sup. Pisa, Volume 16 (1962), pp. 1-44

Cited by Sources: